# SDR 2008UALA02928

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 324 CORRODED.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-98 PG 842 AND SRM 51-40-02.
